# SDR ABXA9700130

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib Clip
- Part number: 4917790502
- Condition: Gouged
- Location: Ws 20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 92-22-08, FOUND LOWER CLIP GOUGED AT BULKHEAD 20 RIGHT BETWEEN STRINGERS 14 TO 15.  BLENDED GOUGED IAW DC-9 SRM 57-03, 51-10-3B.
